# SDR ASOA201200408

- Difficulty date: February 6, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 32,847 hours, 29,356 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: E/E Bay Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED AFT EQUIPMENT BAY RT SIDE AT PRESSURE BULKHEAD ABOUT 12 INCHES BELOW ENGINE SUPPORT BEAM.  REMOVED CRACKED ATTACH ANGLE IAW SRM 51-42-06.  INSTALLED NEW ANGLE IAW SRM 51-42-21 AND REO 601R-53-61-985.
